Conformers of dehydrogenated glycine isomers

Orján, Erik Márk, Nacsa, András Bence, Czakó, Gábor: Conformers of dehydrogenated glycine isomers.
JOURNAL OF COMPUTATIONAL CHEMISTRY, 41 (22). pp. 2001-2014. ISSN 0192-8651 (2020)

[img]
Preview
Text
JCC_41_2001_2020.pdf - Published Version

Download (2MB) | Preview
Item Type: Article
Journal or Publication Title: JOURNAL OF COMPUTATIONAL CHEMISTRY
Date: 2020
Volume: 41
Number: 22
Page Range: pp. 2001-2014
ISSN: 0192-8651
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 31387896
DOI id: https://doi.org/10.1002/jcc.26375
Date Deposited: 2020. Oct. 13. 10:14
Last Modified: 2020. Oct. 13. 10:14
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/19710
Web of Science® Times Cited: 1 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year